This taper failed: 60-year-old wants back on Klonopin after sitting in garage with gun in hand, ready to end it

Failure
« on: June 30, 2021, 07:19:46 pm »

[Buddie]

I am 9 wks CT from K at .75 mg that I was on for three months. Now I remember why doctor put me on this to begin with. I have extreme health anxiety. I have been doing fairly well with my withdrawal symptoms and even sleeping pretty well. Now I have just got news that something was wrong with my liver function test. I haven’t talked to doctor or got results, but I am living in extreme fear and panic and it’s not the withdrawal. I just can’t deal with health issues. If he tells me there’s problems with my liver I don’t know what I’d do. I can’t even make the appointment. I don’t know how I’d […] see him or get liver tests done. Seriously what would happen if I went back on K? I know it’s not recommended but lots of people do it. I think I’d rather live my life calmer than live with this anxiety even if it means a lifetime of drugs. Or would it not work for me? I can’t do it. I mean I literally can’t. I can’t get it out of my head the what if’s. I am paralyzed with fear. I would be like this for any health emergency for life, not just because I’m in withdrawal. I have been suicidal. Yes have even sat in the garage with the car running, taken the overdose, had the gun in my hand. Please help me make a decision. What else could possibly help me. Is there a drug that’s not a benzo? I can’t wait for an antidepressant to work. I’ve tried two and they made me sick as a dog. . I can’t […] on like this. I’m 60 yrs old.

41 months off, but utterly destroyed by cult brainwashing, not benzos

Vaccine Pfizer during PAWS anyone? And little update about how I am doing
« on: April 29, 2021, 10:52:00 am »

[Buddie]

So it is time to decide. I have got a date to get Pfizers vaccine against covid. I wonder if anyone here have got it and how did it made the effect on paws ?
If it got worse or nothing happend?

I guess stress and fear and a lot of anxiety around the vaccine and side effect, effect on a messed up PAWS body and brain can rev up symptoms?

I am doing better than last year in april and much much better than in april 2019. But still a few sxs that wont leave me. My neuropathy and electric feelings thru body and dr dp ( and all what that include weird vision or sound etc) is still there 24/7 but I am so used to it dont know what normal is anymore. And I have this crazy on off OCD things. Stupid thoughts or fears about everything. This questions about things always start with:
WHAT IF….
-I go crazy
-say something stupid
-jump infront of a car
-push a stranger infront of a car
– say i wanna divorce
-act weird
-go out naked
-hurt someone
-hurt myself
-drive my car into a line of ppl
Etc…this can repeat over and over
Its better but still very hard to face every day

Tomorrow I am 41 months off. Thats a long time.
But I see improvment. I have start to drive my car again. Today I drove out on the mainroad all by myself and drove to buy eggs and pasta in the supermarket. And I was shaking so nervous but I did it. Last time was 2016!
I walk 1 hour every morning not easy I am dizzy and very fatigued shaking and buzzing all the time inside me . I have lost 16 kilo and my blood pressure is awesome 102/62 and heartrate around 65 it was 140!
But when will this last remaining symptoms stop?
I try to stay positive but it is hard so hard.

My brain tumor wont be removed it its to dangerours to remove it.
The side effects from surgery is bigger than leave it there. It will now be watched every 2 years with MRI and hearing tests. The last MRI in march didnt show any progress. My neurologist said I will lose my hearing in left side but will it be today? Tomorrow? Or in 25 years?

This was a […] update and a question about covid vaccine effect…
« Last Edit: April 29, 2021, 11:39:15 am by [Buddie] »

Benzo Buddies member’s photo revealed: devoted to brutal micro-taper, addict eats by attaching food to fan and having it blow into her mouth

Woman wasting away to nothing in grip of insane Benzo Buddies taper regimen

Family is now concerned
« on: October 03, 2018, 02:41:01 pm »

[Buddie]

I’ve been battling Benzo discontinuation syndrome for almost 3 years now. No one but my husband has really ever taken me seriously… must be your original symptoms coming back.. Yada Yada.. well this year my body just started wasting more. I’ve lost weight all along but this year 25 pounds and now I look sick. Now I’m being worried about and being told to see specialists by my parents. I don’t want to see them worry but I don’t have the energy to go through all the testing for all the symptoms I have. I also don’t want to be put under for an upper and lower GI. Their badgering now makes me think it’s something else.. it’s getting in my head and now I think I have cancer.

Re: Family is now concerned
« Reply #1 on: October 04, 2018, 10:09:57 am »

[Buddie]

First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Re: Family is now concerned
« Reply #2 on: October 04, 2018, 10:29:47 am »

[Buddie]

Quote from: [Buddie] on October 04, 2018, 10:09:57 am
First let me say, I’m glad your husband understands, at least you have someone on your team. Let me akso say, I know it’s hard to get the testing, physically and mentally hard to do…but if you do it, both you and your family can get done relief. Either they treat a bigger problem or they find nothing. Either way it’s a win win situation.

May I ask, off subject, has the lamictal helped you?

Hello, thanks for responding I did wind up making a appt. to get started with tests starting with blood work. I started the Lamictal the same time I started Klonopin in 2015. I’ve never increased my dose and don’t plan to but yes it did help me greatly at the time. I was having extreme rage and could not be a good parent. I was so hesitant but I had to and lucky for me I have absolutely no issues with it so far… now coming off might be a different story. What I do know is that I can miss a day of taking it and I don’t notice. I hear when I do decide to come off the anger will return but it’s the very last one I plan to remove.

Super-long benzo taper produces hallucinations, twitching over entire body, inability to sleep, hundreds of doctor visits

Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »

[Buddie]

hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.

the symptoms i have been having for 15 years are:

-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-ears ringing
-incontinence and trouble urinating
-random fluttering heart palpitations
random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly

the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.

so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.

then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.

for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.

so i started to taper off it about a year and a half ago and i am having terrible time with this.

can anyone help me with the terrible muscle spams and sleep problems or general advise.

thanks

Ashton devotee gives up job in order to keep tapering

Lost job
« on: March 01, 2018, 07:07:47 pm »

[Buddie]

Was wondering if anyone has ever lost their jobs over going through withdrawals? I did and I am very discouraged and upset over it. It’s hard to let go of it. I am at home by myself my wife works and I am very lonely and discouraged.